MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US APG+ ACCESS REAMER 40; EXTREMITY INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS INC US APG+ ACCESS REAMER 40; EXTREMITY INSTRUMENTS : REAMERS
Model Number 2236-00-008
Medical Device Problem Codes Dull, Blunt (2407); Failure to Cut (2587); Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 38 poly trials are damaged with scars and missing plastic in areas surgeon and spd wanted them replaced.Protective plate is bent and won¿t sit flush on the bone.The reamers are dulled and have burrs.These items were pulled out of the sets and not used in a case.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.The previous reported device code failure to cut is being corrected to more appropriate code which is dull or blunt.

Brand Name
APG+ ACCESS REAMER 40
Common Device Name
EXTREMITY INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10318346
Report Number1818910-2020-16779
Device Sequence Number3557411
Product Code HTO
UDI-Device Identifier10603295105756
UDI-Public10603295105756
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2236-00-008
Device Catalogue Number223600008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1